I am having CRP ARTHIRITIS. Its having 58 now. I am having severe pain almost six months. Right now I am taking
treatement under Ayurveda. Please suggest me whether i will come out of this Arthiritis. If so how long it will take
me to recover. Many of our family friends said if we take alopathy medicine it will have side effects and it will
created problems in the future. Please advise me what can i do.
Do you know which kind of arthritis you have? CRP means there is inflammation and would indicate you may have one of the autoimmune arthritis conditions. Is it rheumatoid arthritis? The type of arthritis you have will influence my response so please provide the specific type that you have if possible. If not, symptoms and lab results will be helpful, too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.